# SDR CA121015002

- Difficulty date: October 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER REPORTING RT GEAR DOOR AMBER LIGHT REMAINED ON AFTER GEAR UP SELECTION, THE FLIGHT CREW ELECTED TO RETURN.  QRH COMPLETED AND GEAR CYCLED AT FLAP 0, LIGHT REMAINED ON, HOWEVER, THE F/A REPORTED ALL GEAR DOORS APPEARED TO BE FULLY CLOSED.  MAINTENANCE ACTIVITY.  RT FWD MLG DOOR PROXIMITY SENSOR ADJUSTED, INDUCTANCE AND RESISTANCE VALUES CHECKED IAW TIB 8-32-14, GEAR SWINGS CARRIED OUT CHECKED SERVICEABLE IAW AMM.
